I am new to this forum and have been researching TRT. I have gone through stickies relating to TRT but would appreciate your input regarding my situation.
In 2011 I noticed an increase in body weight esp around the abdomen and inner thighs literally within 4 months. Along with this was bursts of anxiety, certainly bouts of depression and absolutely no appetite to hit the gym as I did before (at least five times per week). My weight jumped from 102kg to 120kg in these few months. I am 1metre 83 centimetres in height. I am now 36 years old.
To say the least my libido dropped considerably. I worked through these symptoms till 2013, my DOC prescribed Duromine 30mg which I would used daily. Just before starting the duromine, I requested labs and my TT was 5.27nmol (range 7.30 - 27.10). Still I had no clue of Low T. After two months of use, with the appetite suppressant, increase energy and training, I dropped 18kg. During this time I came across low T on he internet. Within the next month I requested labs again and my TT had increased to 11.26, so after discussing with my DOC about Low T he stated that my T has moved back into the normal range and I should continue with the Duromine.
After a few months I ceased with the suppressant and my weight came back within the next few months, my training regime fell apart as I felt completely exhausted most of the time. This also affected my mood. In August this year I again requested Labs and it came back.
S-SHBG 19.5nmol/L (13.0 - 71.0)
TT 3.54nmol/L (7.30 - 27.10)
Free T 87.2pmol/L (199.0 - 587.0)
S-TSH 2.59miu/L (0.47 - 4.68)
He prescribed Depo Test Cypionate 200mg ever two weeks. Literally within the next few hours of my first shot I felt alot change. Mood, libido and I trained that evening like I did prior to 2011. Within the next two days I noticed morning and evening wood, but I also noticed the difference in how my clothes felt on me (mega water retention), puffy face, chest and belly. I researched further and saw on this forum the use of AI. Three days before my next two week shot I had more labs done.
TT 16.14nmol/L (7.30 - 27.10)
E2 196.90pmol/L (28.0 - 156.0)
S-Prolactin 8.58ng/ml (4.04 - 15.20)
He prescribed Anastrozole for elevated E2 at 1mg per day. My research on this forum stated that this could drop me to low so I took .5mg EOD for two weeks. On week three I decided to pin 100mg per week .5mg for the next two days. On day four after pinning I started experiencing Halo Vision for about two hours, hot flushes, brain fog and pretty much alot associated with LOW E2, so I stopped the AI. I took my next shot the day after of 100mg and my symptoms kinda subsided but I was totally smashed for the next two days. I took labs on the third day after my shot and it came back as follows:
S-SHBG 15.6nmol/L (13.0 - 71.0)
TT 16.60nmol/L (7.30 - 27.10)
Free T 447.3pmol/L (199.0 - 587.0)
Free Androgen 106.6 (31.9 - 104.4)
I am now considering pinning every 3.5 day at 50mg per dose but how should I dose my AI. Is it possible that my symptoms was associated with LOW E caused by the AI and if it was, why after six days did my E2 still come in elevated on my Labs. I will be taking my next shot tomorrow, but have had mega water retention this whole week. Mood is still not great, not exhausted but have absolutely no desire to train. My concentration is still not where it should be.
If you could suggest any doses of an AI with shots 50mg twice a week, I would greatly appreciate this.
Please excuse my ignorance and I am sure you have answered this question thousands of times. I believe our symptoms are unique in some kind of way.